Jump to content

Search the Community

Showing results for tags 'Ketipinor'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. A new member here, looking for some advice Two questions first, following my story (sorry, a bit long) 1) How to quit Wellbutrin XR 150mg safely, when IR or SR versions are not available? I have read the thread on tapering off, but I live in a country where the IR or SR versions are not sold, only 150mg and 300mg XR. I have now been on Wellbutrin for 6 weeks, when I was diagnosed with severe post-partum depression. 2) I've also on 100mg Ketipinor and 7,5-15mg Zimovane (I seem to be needing 15mg lately most nights) for the past 6 weeks. Which would be the best order of trying to get off the meds? So, I have an almost 6-month-old daughter, who decided to wean herself from breastfeeding at 2,5 months (early July 2016). After that I still continued to pump for another 4 weeks , after which Idecided enough was enough; I was pumping 4-5 times a day, which was exhausting. Around the same time as the breastfeeding ended I started having trouble sleeping. Even when the baby slept (and she's a great sleeper, thank goodness!) I could not. When I quit pumping, it got even worse. I was not really sleeping, and I was with the baby all day, and my mood really started to sink. A bit more than 6 weeks ago I went to see a psychiatrist. I had already self-diagnosed the PPD (all the symptoms matched; I was crying, having negative thoughts about being a mom, having disturbing thoughts, borderline suicidal). After chatting for 45 minutes (I'd never seen the doctor before), she wanted to put me on a small dose of Lexapro, I think it was 5mg. I have previously been on Lexapro and other SSRIs for years (~20) on and off. I quit Lexapro in Januart while pregnant, but I had started to taper off 1,5 years before, small steps at a time, coming from 20mg to 2,5mg before quitting altogether. However, this time I got horrible symptoms almost immediately after starting Lexapro. I didn't sleep for ~72 hours, my anxiety was through the roof, I could not stay still. My husband took me to the ER after the third sleepless night, and I was hospitalized for two weeks. The hospital psychiatrista immediately took me off Lexapro, and started me on Wellbutrin, as well as the rest of the meds (Seroquel every night, and Zimovane as needed). I was not in the mental capacity to really question any of these decisions, and (as typical of psychiatrists, I've found), they don't really seem to care too much - one drug doesn't work, let's just try the next one. No matter that Wellbutrin is basically a stimulant, and one of my most pronounced symptoms was insomnia! Fast forward 6 weeks, I'm still on all of those meds. I haven't slept one night without the Zimovane, and of course I've had to up the dosage. Obvioisly, the sleep has helped tremendously (and I'm also getting more help with the baby), but it feels like absolute craziness to take stimulants in the morning and then sedatives in the evening. Some mornings I feel completly groggy, to the point of being unable to care for the baby. And even though I stay asleep for hours, the quality of the sleep is poor. I've done a lot of reading lately, and I've come to the conclusion that while antidepressants can be necessary and helpuf in acute stages of severe depression, in long-term use they are not only ineffective, but downright harmful. That's why I do not want to stay on the meds any longer than I absolutely have to. Ask a doctor, however, and they *never* recommed coming off them, ever. Worse, they want to up the dose, or just get you to try yet another one. Now, I know that most of the studies indicating that antidepressants are ineffective in the long run have been done on SSRIs, and Wellbutrin isn't an SSRI. Nevertheless, it just messes with different neurotransmitters. I'm also pretty sure that my insomnia was/is hormonal, caused by the end of breastfeeding, which then lead to depression. Granted, I've was struggling even before that with the fact that my whole has been turned upside-down by the birth of my daughter. Anyways, I'd love any input, especially concerning the order of quitting the meds, and the mechanics of quitting Wellbutrin. If anyone here has suffered from PPD, I'd really like to hear from you
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy